American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] Terry L. Lay. Shrinking decompositions of $E\sp{n}$ with countably many $1$-dimensional, star-like equivalent nondegenerate elements . Proc. Amer. Math. Soc. 79 (1980) 308-310. MR 565360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Robert J. Daverman. A nonshrinkable decomposition of $S\sp{n}$ determined by a null sequence of cellular sets . Proc. Amer. Math. Soc. 75 (1979) 171-176. MR 529236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John J. Walsh. Extending monotone decompositions of manifolds . Proc. Amer. Math. Soc. 74 (1979) 197-201. MR 521898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] E. Michael. Quotients of countable complete metric spaces . Proc. Amer. Math. Soc. 57 (1976) 371-372. MR 0405368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michel Smith. A theorem on continuous decompositions of the plane into nonseparating continua . Proc. Amer. Math. Soc. 55 (1976) 221-222. MR 0415558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. Marin and Y. M. Visetti. A general proof of Bing's shrinkability criterion . Proc. Amer. Math. Soc. 53 (1975) 501-507. MR 0388319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. M. Stephenson. Discrete subsets of perfectly normal spaces . Proc. Amer. Math. Soc. 34 (1972) 605-608. MR 0296885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Paul L. Strong. Quotient and pseudo-open images of separable metric spaces . Proc. Amer. Math. Soc. 33 (1972) 582-586. MR 0300253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia